| Model Number |
CI522 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced magnet dislodgement during an mri of the lumbar spine.Subsequently, the device was explanted on (b)(6)2026, and the patient was reimplanted with another cochlear device during the same surgery.
Additional Manufacturer Narrative
Device analysis indicated device failure.Device analysis report attached.